Web of Science: 18 citas, Scopus: 17 citas, Google Scholar: citas
Centers on center manifolds in the Lu system
Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department)
Pessoa, Claudio (Universidade Estadual Paulista(Brazil))
Shafer, Douglas S. (AGH University of Science and Technology(Poland). Faculty of Applied Mathematics)

Fecha: 2011
Resumen: We confirm a conjecture of Mello and Coelho [Physics Letters A 373 (2009) 1116-1120] concerning the existence of centers on local center manifolds at equilibria of the Lü system of differential equations on R3. Our proof shows that the local center manifolds are algebraic ruled surfaces, and are unique.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Center problem ; Center manifold ; Integrability
Publicado en: Physics Letters. A, Vol. 375 (2011) , p. 3509-3511, ISSN 0375-9601

DOI: 10.1016/j.physleta.2011.08.022


Postprint
4 p, 255.2 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2020-08-16



   Favorit i Compartir